# SDR FDEA202402280220

- Difficulty date: February 28, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 72,220 hours, 18,732 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA755614
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RIGHT HAND FLOOR PANEL #272EF VIEW PORT CUTOUT HOLE FOUND DAMAGE AT   STATION 1381, X = - 50. CABIN - DAMAGED RIGHT HAND FLOOR PANEL #272EF AT STATION 1381, X = - 50 REMOVED AND   REPLACED AS PER MD-11 AMM 53-21-04-4. RIGHT HAND FLOOR PANEL #272EF FABRICATED AS PER   FEDEX DRAWING SRZ-25-005 REVISION R.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
